It looks like you might be new to OVdialogue. Please register or sign in to participate in discussions.
All in all, I had no reaction to either shot. Mild tenderness for a day at the injection site but that was it. I did find my fatigue after the chemo was a bit more than usual but it didn't last long and not sure if having had the shot contributed. Most of the gals I've talked to have had similar experience and timing. But best advice I can give you is to ensure your oncologist is part of the decision and consulted on the timing for your appointments.
But good luck with your chemo. I too had severe reaction to Taxol five years ago. For me it was within the first 60 seconds and so severe I was sent up to acute care for monitoring for seven hours. They abandoned the drug entirely for me and substituted Gemcitabine which I tolerated just fine. This time I ended up reacting to Carboplatin at cycle 5. I'm told the platinum based drugs build up toxicity over time so reaction later on in the treatment schedule is quite normal. We tried again with more drugs and slower infusion but no go, so I'm now on Cisplatin with lots of pre meds and all seems ok although the side effects with Cis are much harder on me than were the effects from the Carbo. At least I'm at the end of my overall treatment. Cycle 8 this week and next and either over or we'll go one final cycle.
Oh, a suggestion to ask your medical care. Given you continued to develop rashes/reactions for several days after your chemo has anyone suggested you keep a supply of antihistamines handy..Benadryl or Claritin perhaps? They can be very effective in moderating an allergic reaction depending on your situation. If it hasn't been suggested, you might want to ask whether that might be an effective strategy to help you through your chemo. Not necessarily relevant for everyone however.
We'll all be thinking of you. Let us know how it goes. Hopefully uneventful this time.